# SDR ARWA0010710

- Difficulty date: June 29, 2001
- Submitted: July 3, 2001
- Operation: Air carrier
- Aircraft: N307GB
- Make and model: Lkheed 1011385115
- Aircraft serial: 193U1131
- Aircraft time: 62,592 hours, 28,067 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULE MAINTENANCE FLOORBEAM FS 281 FROM BL 22L TO BL 22R HAS EVIDENCE OF CORROSION.  REMOVED FLOOR TO EVALUATE.  REMOVED CORROSION AT FLOORBEAM STA 281 BL 22L TO BL 22R IAW SRM 51-21-01.  FOUND OUT OF LIMITS IAW SRM 51-21-01.  INSTALLED FLOORBEAM REPAIR IAW SRM 53-21-00 FIG 815.
